# SDR CHQA200500030

- Difficulty date: February 12, 2005
- Submitted: February 14, 2005
- Operation: Air carrier
- Aircraft: N844RP
- Make and model: Emb EMB-135LR
- Aircraft serial: 145620
- Aircraft time: 4,212 hours, 3,911 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT EMERGENCY EXIT LIGHTS ARE INOP.  REMOVED AND REPLACED EMERGENCY EXIT LIGHTS 1, 2, 3 AND 4 IAW EMB 135 AMM 33-50-04.  OPS CHECK GOOD.
